REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21344
Tytuł: Combinatorial Grassmannians
Autorzy: Owsiejczuk, Andrzej
Data wydania: 2007
Data dodania: 27-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 15, Issue 2, Pages 27-33
Abstrakt: In the paper I construct the configuration G which is a partial linear space. It consists of k-element subsets of some base set as points and (k + 1)-element subsets as lines. The incidence is given by inclusion. I also introduce automorphisms of partial linear spaces and show that automorphisms of G are generated by permutations of the base set.
URI: http://hdl.handle.net/11320/21344
DOI: 10.2478/v10037-007-0004-9
ISSN: 1426-2630
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2008 Andrzej Owsiejczuk, published by University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Formalized Mathematics, 2007, Volume 15, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Combinatorial_Grassmannians.pdf143,17 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons